| Model Number |
7015 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/08/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The 95% stenosed, 28mm x 3.0mm target lesion was located in the mildly tortuous and calcified left anterior descending artery.A 3.25mm x 15mm quantum maverick balloon catheter was advanced for dilatation.However, it was noted that the delivery shaft of balloon was fractured.The procedure was completed with another of the same device.There were no patient complications reported and the patient's status was stable.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There was a kink 77.6cm distal from the strain relief and a shaft kink 17.5cm proximal from the tip.There was a complete separation at 81cm distal of the strain relief.There was contrast in the inflation lumen and the balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.